# SDR UPS01236460

- Difficulty date: July 16, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- Aircraft time: 57,251 hours, 51,010 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: 65263375
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN CARGO DOOR FWD AND AFT HINGES CRACKED. ON INVESTIGATION HINGES FOUND CORRODED BEYOND LIMITS, HINGES REPLACED IAW OHM 20-50-01
